It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Marlene on November 10, 1999 at 15:20:42:

Spring of last year my husband began using Acular drops, which helped his dry eyes caused by his allegies. Last November he spend a month in Australika (snorkeling, swimming, etc), and while there his eyelids became very bothersome. They burned and he had a lot of tearing. His eyelids hurt so much when he had his eyes open, that he was limited in what he could do. When he came home and went the doctor, he was diagnosed with conjunctivitis, and given antibiotics. This didn't help. After searching on the internet, we found he had the symptoms of blephariitis (red eyelid margins.) The doctor gave him differnt antibiotics, and for several months my husband followed the suggested soaking and cleaning of his eyelids. This seemed to make his condition worse. He also gets a white discharge in the outside corner of his eyes, that is the consistency of normal sleep mucous, but it is not sticky. It gets worse as the day progresses and his eyelid pain increases. The skin of his eyelids and the surroundng tissue have darkened in color. He can only read for about a minute because of the increase pain it causes. My husband is very discouraged and doesn't think it would do any good to go back to the doctors without some leads, so if anybody has any ideas of what this could be, we would greatly appreciate any input! Thanks

Follow Ups

All times are GMT -7. The time now is 07:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!